Orthogonal polynomials on a given system of ares of the unit circle
Doklady Akademii Nauk, Tome 151 (1963) no. 1, pp. 55-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_1_a13,
author = {Yu. Ya. Tomchuk},
title = {Orthogonal polynomials on a given system of ares of the unit circle},
journal = {Doklady Akademii Nauk},
pages = {55--58},
year = {1963},
volume = {151},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_1_a13/}
}
Yu. Ya. Tomchuk. Orthogonal polynomials on a given system of ares of the unit circle. Doklady Akademii Nauk, Tome 151 (1963) no. 1, pp. 55-58. http://geodesic.mathdoc.fr/item/DAN_1963_151_1_a13/